Browse

Browse

Back to Homepage

Victoria Steblovskaya

Professor, Mathematical Sciences
Ph.D., Kiev State University, 1991
Office: Morison Hall 341 | 781.891._3455 | vsteblovskay@bentley.edu
                       


Expand All
Collapse All

Bio

Teaches basic required Math courses as well as a wide variety of Math electives such as Continuous Probability for Risk Management, Financial Calculus and Derivative Pricing, Mathematics of Investment and Financial Markets. Interests include discrete and continuous financial market modeling, infinite dimensional analysis, stochastic analysis. Has presented numerous conference papers. Spent 1996 to 1998 as the Alexander von Humboldt Fellow at Universitat Bonn and Ruhr-Universitat Bochum, both in Germany. Before that, spent six years as an associate professor and four years as an assistant professor at the Kiev Polytechnic Institute in Ukraine.

Teaching Interests

Financial Calculus and Derivative Pricing; Continuous Probability for Risk Management; Actuarial Topics in Probability and Risk Management; Mathematics of Investment and Financial Markets

Research Interests

Mathematics of Finance: continuous and discrete models of financial markets, insurance applications; Infinite dimensional analysis, stochastic analysis; Calculus of variations in infinite dimensions; Laplace's method and the method of stationary phase in infinite dimensions

Awards and Honors

2018, Alexander von Humboldt Fellowship Resumption, Alexander von Humboldt Foundation
2018, Deans' Fund Grant for International Travel, Bentley University
2018, Summer Research Grant, Bentley University
2017, Dean's Fund Grant for International Travel, Bentley University
2017, Hausdorff Institute of Mathematics short term research grant, Hausdorff Institute of Mathematics, Bonn, Germany
2016, Dean's Fund Grant for International Travel, Bentley University
2016, Hausdorff Institute of Mathematics short term research grant, Hausdorff Institute of Mathematics, Bonn, Germany
2016, Summer Reseach Grant, Bentley University
2015, Dean's Fund Grant for International Travel, Bentley University
2015, Hausdorff Institute of Mathematics short term research grant, Hausdorff Institute of Mathematics, Bonn, Germany
2015, Summer Reseach Grant, Bentley University
2015, Centre Interfacultaire Bernoulli (CIB) short term researh grant, Centre Interfacultaire Bernoulli (CIB) - EPFL, Lausanne, Switzerland
2014, Dean's Fund Grant for International Travel, Bentley
2014, Alexander von Humboldt Fellowship Resumption, Alexander von Humboldt Foundation
2014, Bentley University Summer Research Grant, Bentley
2013, Hausdorff Institute of Mathematics short term research grant, Hausdorff Institute of Mathematics
2013, Bentley University Summer Research Grant, Bentley University
2012, Dean's Fund Grant for International Travel , Bentley University
2012, Hausdorff Institute of Mathematics short term research grant, Hausdorff Institute of Mathematics, Bonn, Germany
2012, Bentley University Summer Research Grant, Bentley University
2011, Alexander von Humboldt Fellowship resumption, Alexander von Humboldt Foundation, Germany
2010, Deans’ Fund for International Travel Grant , Bentley University
2010, Hausdorff Institute of Mathematics short term research grant, Hausdorff Institute of Mathematics, Bonn, Germany
2010, Summer Research Grant, Bentley University
2009, Outstanding Scholarly Contribution Award , Bentley University
1996, Alexander von Humboldt Fellowship, Alexander von Humboldt Foundation

Publications

Journal Article(s)
Steblovskaya, V. R., Albeverio, S. Asymptotics of Gaussian Integrals in Infinite Dimensions. Infinite Dimensional Analysis, Quantum Probability and Related Topics. Forthcoming (link)

Kimball, L., Josephy, N., Steblovskaya, V. (2017). On The Numerical Aspects Of Optimal Option Hedging With Transaction Costs. International Journal of Theoretical and Applied Finance, 20 (1), 1750002 (22 pages). (link)

Albeverio, S., Steblovskaya, V. R., Wallbaum, K. (2017). The Volatility Target Effect in Structured Investment Products with Capital Protection. Review of Derivatives Research.

Steblovskaya, V. R., Josephy, N. H., Kimball, L. M. (2015). Optimal Hedging in an Extended Binomial Market under Transaction Costs. Quantitative Finance, 16 (5, May 2016), 763-776.

Josephy, N. H., Kimball, L. M., Steblovskaya, V. R. (2013). Alternative Hedging in a Discrete Time Incomplete Market. Journal of Risk.

Albeverio, S., Steblovskaya, V. R., Wallbaum, K. (2013). Investment Instruments with Volatility Target Mechanism . Quantitative Finance, 13 (10), 1519-1528. (link)

Josephy, N. H., Kimball, L. M., Steblovskaya, V. R. (2011). Optimal Hedging and Pricing of Equity-Linked Life Insurance Products in a Discrete Time Incomplete Market. Journal of Probability and Statistics, 2011, 23 pages. (link)

Albeverio, S., Steblovskaya, V. R., Wallbaum, K. (2009). Valuation of Equity-Linked Life Insurance Contracts Using a Model with Interacting Assets. Stochastic Analysis and Applications, 27 (5), 1077-1095.

Josephy, N. H., Kimball, L. M., Steblovskaya, V. R. (2008). Optimal Hedging of Path Dependent Options in a Discrete Time Incomplete Market. Communications on Stochastic Analysis, 2 (3), 385-404.

Josephy, N. H., Kimball, L. M., Steblovskaya, V. R. (2008). A Time-Series Approach to Non-Self-Financing Hedging in a Discrete-Time Incomplete Market. Journal of Applied Mathematics and Stochastic Analysis, 2008. (link)

Josephy, N. H., Kimball, L. M., Steblovskaya, V. R., Nagaev, A., Pasniewski, M. (2007). An algorithmic approach to non-self-financinghedging in a discrete-time incomplete market. Discrete Mathematics and Applications, 17 (2), 189-207.

Albeverio, S., Schmitz, M., Steblovskaya, V. R., Wallbaum, K. (2006). Poisson Processes in a Model with Interacting Assets. Stochastic Analysis and Applications, 24 (1), 241-261.

Nagaev, A., Steblovskaya, V. R. (2006). On a two dimensional binary model of a financial market and its extension. Discrete Mathematics and Applications, 18 (2), 3-28.

Albeverio, S., Popovici, A., Steblovskaya, V. R. (2006). Numerical analysis of the extended Black-Scholes model. The International Journal of Theoretical and Applied Finance, 9 (1), 69-89.

Steblovskaya, V. R. (2004). Finite dimensional images of smooth measures. Methods of Functional Analysis and Topology, 10 (3), 64-76.

Albeverio, S., Steblovskaya, V. R. (2002). Financial market with interacting assets, pricing barrier options. Proceedings of the Steklov Institute of Mathematics, 237, 164-175.

Albeverio, S., Steblovskaya, V. R. (2002). A model of financial market with several interacting assets. Complete market case. Finance and Stochastics, 6, 383-396.

Albeverio, S., Roeckle, H., Steblovskaya, V. R. (2000). Asymptotic expansions for Ornstein-Uhlenbeck semigroups over Banach space perturbed by a potential. Stochastics and Stochastics Reports, 69, 195-238.

Nualart, D., Steblovskaya, V. R. (1999). Asymptotics of oscillatory integrals with quadratic phase function on Wiener space. Stochastics and Stochastics Reports, 66, 293-309.

Albeverio, S., Steblovskaya, V. R. (1999). Asymptotics of infinite dimensional integrals with respect to smooth measures I. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 4 (2), 529-556.

Daletskii, Y., Steblovskaya, V. R. (1998). On transformations of smooth measure related to parabolic and hyperbolic differential equations in infinite dimensions. Stochastic Analysis and Applications, 16 (5), 989-1007.

Daletskii, Y., Steblovskaya, V. R. (1996). On infinite-dimensional variational problems. Stochastic Analysis and Applications, 14 (1), 47-71.

Daletskii, Y., Steblovskaya, V. R. (1996). On absolutely continuous and invariant evolution of smooth measure in Hilbert space. Comptes Rendus de l'Academie des Sciences, 323 (1), 823-827.

DaletskiI, Y., Steblovskaya, V. R. (1995). Some problems of calculus of variations in infinite dimensions. Operator theory: Advances and Applications, 78, 77-88.

Steblovskaya, V. R. (1989). Smoothness of finite dimensional images of measure. Ukrainian Mathematical Journal, 41 (2), 261-265.

Book Chapters
Daletskii, Y, Steblovskaya, V. R. (2000). Measures with smooth finite-dimensional projections. In Koroliuk, V.S, Portenko, N.I, Syta, H (Eds.),  (pp. 132-146). Ukraine: . Institute of Mathematics, Nat. Acad. Sci

Dalecky, Y, Steblovskaya, V. R. (1992). Smooth measure.  (pp. 283-308). Holland: . Kluwer Acad. Publ

Conference Presentations

Biedova, O., Steblovskaya, V. R., Wallbaum, K. (2018). "Volatility Target Portfolio Insurance (VTPI): VolTarget Linked Investment Product with a Guarantee." Presented at the Bentley University's Annual Research Showcase Poster Session, Bentley University, Waltham, MA.

Biedova, O., Steblovskaya, V. R., Wallbaum, K. (2018). "Comparison Study of Capital Protection Risk Management Strategies." Presented at the 4th Symposium on Quantitative Finance and Risk Analysis (QFRA 2018), Mykonos, Greece.

Steblovskaya, V. R., Kimball, L. M., Josephy, N. H. (2018). "Optimal Hedging in an Extended Binomial Market with Transaction Costs." Presented at the Monash University Business School, Australia's The 4th Symposium on Quantitative Finance and Risk Analysis (QFRA 2018), Mykonos, Greece.

Steblovskaya, V. R., Kimball, L. M., Josephy, N. H. (2018). "Optimal Hedging in an Extended Binomial Market with Transaction Costs." Presented at the Cardiff University 's Research seminar at the Mathematics Department of Cardiff University, Cardiff, Wales, UK.

Steblovskaya, V. R. (2018). "Comparison Study of Capital Protection Risk Management Strategies: CPPI versus Volatility Target Based Investment Strategy with a Guarantee." Presented at the Oxford-Man Institute for Quantitative Finance's Research workshop at Oxford-Man Institute for Quantitative Finance, Oxford, UK.

Biedova, O., Steblovskaya, V. R., Wallbaum, K. (2018). "Parameter Optimization for Constant Proportion Portfolio Insurance (CPPI) Investment." Presented at the Bentley University and Bryant University's Analytics without Borders, Bentley University, Waltham, MA.

Steblovskaya, V. R. (2017). "Volatility Target Mechanism and Structured Investment Products with Capital Protection." Presented at the University of Amsterdam, Amsterdam, The Netherlands's The 8th General AMaMeF (Advanced Mathematical Methods in Finance) Conference, Amsterdam, The Netherlands.

Steblovskaya, V. R. (2017). "Volatility Target Mechanism and Structured Investment Products with Capital Protection." Presented at the University of Liverpool, Liverpool, UK's The 3rd Symposium on Quantitative Finance and Risk Analysis (QFRA 2017), Corfu, Greece.

Steblovskaya, V. R. (2016). "Volatility Target Mechanism and Investment Products with Guarantees." Presented at the Seminar of the Mathematical Sciences Department of Bentley University, Bentley University.

Steblovskaya, V. R., Albeverio, S. (2015). "Asymptotic analysis of infinite dimensional probabilistic integrals." Presented at the Centre Interfacultaire Bernoulli (CIB) - EPFL's Semester program "Geometric Mechanics, Variational and Stochastic Methods" , Lausanne, Switzerland.

Steblovskaya, V. R., Albeverio, S. (2014). "Asymptotic Analysis of Probabilistic Integrals in Infinite Dimensions." Presented at the Kansai University's International Conference on Stochastic Processes, Analysis and Mathematical Physics, Osaka, Japan.

Steblovskaya, V. R., Josephy, N. H., Kimball, L. M. (2013). "Optimal Hedging under Proportional Transaction Costs." Presented at the American Mathematical Society's AMS Eastern Sectional Meeting, special section on Financial Mathematics, Boston College, Chestnut Hill, MA.

Steblovskaya, V. R. (2012). "Asymptotic Analysis of Probabilistic Integrals in Infinite Dimensions." Presented at the Crimean Vernadsky University's International Conference Crimean Autumn Mathematical School-Symposium, Simferopol, Ukraine.

Steblovskaya, V. R. (2011). "Investment Instruments with Volatility Targeting." Presented at the Seminar of the Economics Department of Bonn University, Bonn, Germany.

Josephy, N. H., Kimball, L. M., Steblovskaya, V. R. (2006). "Risk Management in Incomplete Markets." Presented at the Hawaii International Conference on Statistics, Mathematics and Related Fields, Honolulu, Hawaii.

Kimball, L. M., Josephy, N. H., Steblovskaya, V. R. (2006). "Optimal Hedging in Incomplete Markets." Presented at the SIAM Conference on Financial Mathematics and Engineering, Boston, MA.

Service

Department Service
Committee Chair for Departmental Search Committee, 2018 - Present
Committee Member for Scholarly Activities Committee, 2015 - Present
Task Force Member for Ph.D. in Business Analytics Task Force, 2016 - 2016
Committee Chair for Departmental Search Committee, 2014 - 2015
Committee Chair for Departmental Scholarly Activities Committee, 2014 - 2014
Committee Chair for Scholarly Activities Committee, 2013 - 2013
Committee Member for Scholarly Activities Committee, 2013 - 2013
Committee Member for Scholarly Activities Committee, 2012 - 2012
Committee Chair for Search Committee, 2011 - 2012
Committee Chair for Search Committee, 2011 - 2011

University Service
Committee Member for Research Council, 2012 - 2015

Professional Service
Reviewer, Journal Article for AMS Math Reviews, 2015 - Present
Reviewer, Journal Article for International Journal of Theoretical and Applied Finance, 2015 - Present
Reviewer, Journal Article for Stochastics, 2011 - 2011
Reviewer, Journal Article for International Journal of Stochastic Analysis, 2011 - 2011